Journal article icon

Journal article

Some admissible rules in nonnormal modal systems

Abstract:
Epistemic logics for subjects of bounded rationality are in effect nonnormal modal logics. Admissible rules are of interest in such logics. However, the usual methods for establishing admissibility employ Kripke models and are therefore inappropriate for nonnormal logics. This paper extends syntactic methods for a variety of rules (e.g. the rule of disjunction) and nonnormal logics. In doing so it answers a question asked by Chellas and Segerberg.
Publication status:
Published
Peer review status:
Peer reviewed

Actions


Access Document


Files:
Publisher copy:
10.1305/ndjfl/1093634728

Authors


More by this author
Institution:
University of Oxford
Division:
HUMS
Department:
Philosophy Faculty
Oxford college:
University College
Role:
Author

Contributors

Publisher:
Duke University Press Publisher's website
Journal:
Notre Dame Journal of Formal Logic Journal website
Volume:
34
Issue:
3
Pages:
378-400
DOI:
EISSN:
1939-0726
ISSN:
0029-4527
Language:
English
Keywords:
Subjects:
UUID:
uuid:1f68abed-3c33-412a-8ea8-2809430d8385
Local pid:
ora:4991
Deposit date:
2011-02-16

Terms of use


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP